# SDR CA960619013

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Freq  Adapter
- Part number: 704A3364029A
- Condition: Split
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 3/4" SPLIT DEVELOPED ON AFT SIDE OF FREQUENCY ADAPTER IN ELASTOMERICS.
